MathSciNet Relay Station
MathSciNet bibliographic data
MR1926872 (2003g:53112) 53C43 (53C25)
Pantilie, Radu; Wood, John C. Harmonic morphisms with one-dimensional fibres on Einstein manifolds. Trans. Amer. Math. Soc. 354 (2002), no. 10, 4229–4243 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement